# SDR USAA2012031500002

- Difficulty date: March 1, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 36,719 hours, 16,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON DOOR SILL AT FR66, Z-500, -Y1589.  REPLACED DOOR SILL AT FR66, Z-500, -Y1589 IAW A320 EA 201968 & A320 SRM 53-41-14.
